# SDR SWIA202158125

- Difficulty date: May 8, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N768SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10234
- Aircraft time: 41,566 hours, 26,891 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit Rt
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 16,000 LOUD NOISE CAME FROM FOÂ€™S SIDE WINDOW AND WE SAW THAT IT WAS CRACKED.    (FLIGHT 2953 - FILED CLOSED)   REMOVED AND REPLACED RIGHT WINDOW WITH SERVICEABLE UNIT REF AMM 56-12-01. OPS CHECK GOOD / DIAL TORQUE WRENCH SN 27583 DUE 09/2021 / TORQUE WRENCH SN 0620100220 DUE 6/30/2021
